Perturbations of operators similar to contractions and the commutator equation

Tom 150 / 2002

C. Badea Studia Mathematica 150 (2002), 273-293 MSC: Primary 47A50; Secondary 47B47, 47A55. DOI: 10.4064/sm150-3-5

Streszczenie

Let $T$ and $V$ be two Hilbert space contractions and let $X$ be a linear bounded operator. It was proved by C. Foiaş and J. P. Williams that in certain cases the operator block matrix $R(X;T,V)$ (equation (1.1) below) is similar to a contraction if and only if the commutator equation $X = TZ-ZV$ has a bounded solution $Z$. We characterize here the similarity to contractions of some operator matrices $R(X;T,V)$ in terms of growth conditions or of perturbations of $R(0;T,V)=T\oplus V$.

Autorzy

  • C. BadeaDépartement de Mathématiques
    UMR 8524 au CNRS
    Université de Lille 1
    F-59655 Villeneuve d'Ascq, France
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek